# SDR CA140627006

- Difficulty date: June 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp AS 355F2
- Aircraft time: 6,254 hours
- Engine: Allsn 250C20R
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ATTEMPTING TO START RT ENGINE, A SMALL NOISE OCCURRED BUT THE ENGINE DID NOT ROTATE, MUCH LESS START.
